Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Periodic migraines, history of surgery for brain tumor, had taken medicines for sinus. What could be the cause?

About a month ago I got a sinus infection. I couldn t get in to see my doctor, so I tried otc remedies: tylenol , neti pot, and zocor. The sinus infection eventually went away, I don t feel any congestion in my nose anymore. However I do have headaches and nausea. The other concern I have is years ago I had brain surgery because of a brain tumor . I now have a titanium plate attached to my skull. Perodically I get migraines, but this has been on going for a month now. They aren t all migraines, but they are pretty bad headaches. It has been raining, but not everyday for the past month. Do you think the headaches and nausea are from an ongoing sinus infection, or from the weather and pressure changes that effect the metal in my head?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychiatrist 's  Response
there are many reasons
migrane does countinue that much long and if than it goes away with simple ananlgesic medication
so i dnt think so its due to migraine
second thing it may due to increase pressure as u said due to plate
than first u have to go for fundus examination to detect any papilloedema
third if it is due to stress and tension called tension headche
tension headche has chronic course than u have to consult psychiatrist

as per my opinion first u have to rule out any pressure condition as i said.
get well soon
thank u

Answered: Wed, 11 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor